Alert archive / Ohio / Red Flag Warnings in 2016

Red Flag Warning 1, NWS Wilmington, OH

March 17, 201627 counties in Ohio; 6 counties in Indiana

NWS Wilmington, OH issued this red flag warning at Mar 17, 2016, 9:18 AM EDT for 27 counties in Ohio; 6 counties in Indiana. It took effect at Mar 17, 2016, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 17, 2016, 9:18 AM EDT (13:18 UTC)
In effect from
Mar 17, 2016, 12:00 PM EDT
Expired
Mar 17, 2016, 8:00 PM EDT
In force
8 hr
Issued by
NWS Wilmington, OH
All 33 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ripley County, IN, Union County, IN, Wayne County, IN, Adams County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Madison County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 18 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.3 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1764 m above ground
0-6 km bulk shear
107 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

579 
WWUS81 KILN 171318
RFWILN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
918 AM EDT THU MAR 17 2016

INZ050-058-059-066-073-074-OHZ042-045-046-051>056-060>065-070>074-
077>082-088-172200-
/O.NEW.KILN.FW.W.0001.160317T1600Z-160318T0000Z/
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-DARKE-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY-GREENE-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
918 AM EDT THU MAR 17 2016

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF OHIO AND EAST CENTRAL
INDIANA...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
UNTIL 8 PM EDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 042 DARKE...FIRE WEATHER 
  ZONE 045 UNION...FIRE WEATHER ZONE 046 DELAWARE...FIRE WEATHER 
  ZONE 050 WAYNE...FIRE WEATHER ZONE 051 MIAMI...FIRE WEATHER 
  ZONE 052 CHAMPAIGN...FIRE WEATHER ZONE 053 CLARK...FIRE 
  WEATHER ZONE 054 MADISON...FIRE WEATHER ZONE 055 FRANKLIN...
  FIRE WEATHER ZONE 056 LICKING...FIRE WEATHER ZONE 058 
  FAYETTE...FIRE WEATHER ZONE 059 UNION...FIRE WEATHER ZONE 060 
  PREBLE...FIRE WEATHER ZONE 061 MONTGOMERY...FIRE WEATHER ZONE 
  062 GREENE...FIRE WEATHER ZONE 063 FAYETTE...FIRE WEATHER ZONE 
  064 PICKAWAY...FIRE WEATHER ZONE 065 FAIRFIELD...FIRE WEATHER 
  ZONE 066 FRANKLIN...FIRE WEATHER ZONE 070 BUTLER...FIRE 
  WEATHER ZONE 071 WARREN...FIRE WEATHER ZONE 072 CLINTON...FIRE 
  WEATHER ZONE 073 RIPLEY...FIRE WEATHER ZONE 073 ROSS...FIRE 
  WEATHER ZONE 074 DEARBORN...FIRE WEATHER ZONE 074 HOCKING...
  FIRE WEATHER ZONE 077 HAMILTON...FIRE WEATHER ZONE 078 
  CLERMONT...FIRE WEATHER ZONE 079 BROWN...FIRE WEATHER ZONE 080 
  HIGHLAND...FIRE WEATHER ZONE 081 ADAMS...FIRE WEATHER ZONE 082 
  PIKE AND FIRE WEATHER ZONE 088 SCIOTO.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS BETWEEN 20 MPH AND 30 MPH.

* RELATIVE HUMIDITY...LOWERING BETWEEN 20 AND 25 PERCENT BY LATE
  AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW, OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS, LOW RELATIVE HUMIDITY, AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
2 follow-up statements
141 
WWUS81 KILN 172015
RFWILN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT THU MAR 17 2016


INZ050-058-059-066-073-074-OHZ042-045-046-051>056-060>065-070>074-
077>082-088-180000-
/O.CON.KILN.FW.W.0001.000000T0000Z-160318T0000Z/
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-DARKE-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY-GREENE-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
415 PM EDT THU MAR 17 2016

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF OHIO AND EAST CENTRAL
INDIANA...

* AFFECTED AREA...FIRE WEATHER ZONE 042 DARKE...FIRE WEATHER 
  ZONE 045 UNION...FIRE WEATHER ZONE 046 DELAWARE...FIRE WEATHER 
  ZONE 050 WAYNE...FIRE WEATHER ZONE 051 MIAMI...FIRE WEATHER 
  ZONE 052 CHAMPAIGN...FIRE WEATHER ZONE 053 CLARK...FIRE 
  WEATHER ZONE 054 MADISON...FIRE WEATHER ZONE 055 FRANKLIN...
  FIRE WEATHER ZONE 056 LICKING...FIRE WEATHER ZONE 058 
  FAYETTE...FIRE WEATHER ZONE 059 UNION...FIRE WEATHER ZONE 060 
  PREBLE...FIRE WEATHER ZONE 061 MONTGOMERY...FIRE WEATHER ZONE 
  062 GREENE...FIRE WEATHER ZONE 063 FAYETTE...FIRE WEATHER ZONE 
  064 PICKAWAY...FIRE WEATHER ZONE 065 FAIRFIELD...FIRE WEATHER 
  ZONE 066 FRANKLIN...FIRE WEATHER ZONE 070 BUTLER...FIRE 
  WEATHER ZONE 071 WARREN...FIRE WEATHER ZONE 072 CLINTON...FIRE 
  WEATHER ZONE 073 RIPLEY...FIRE WEATHER ZONE 073 ROSS...FIRE 
  WEATHER ZONE 074 DEARBORN...FIRE WEATHER ZONE 074 HOCKING...
  FIRE WEATHER ZONE 077 HAMILTON...FIRE WEATHER ZONE 078 
  CLERMONT...FIRE WEATHER ZONE 079 BROWN...FIRE WEATHER ZONE 080 
  HIGHLAND...FIRE WEATHER ZONE 081 ADAMS...FIRE WEATHER ZONE 082 
  PIKE AND FIRE WEATHER ZONE 088 SCIOTO.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS BETWEEN 20 MPH AND 30 MPH.

* RELATIVE HUMIDITY...BETWEEN 20 AND 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW... OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY... AND WARM TEMPERATURES
WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
480 
WWUS81 KILN 172350
RFWILN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
750 PM EDT THU MAR 17 2016

INZ050-058-059-066-073-074-OHZ042-045-046-051>056-060>065-070>074-
077>082-088-180100-
/O.EXP.KILN.FW.W.0001.000000T0000Z-160318T0000Z/
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-DARKE-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY-GREENE-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
750 PM EDT THU MAR 17 2016

...THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...

WINDS ARE DIMINISHING THIS EVENING...AND RELATIVE HUMIDITY VALUES
WILL CONTINUE TO INCREASE AS TEMPERATURES FALL.

$$

HATZOS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this red flag warning went out at Mar 17, 6:29 AM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Mar 17, 6:29 AM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
629 AM EDT THU MAR 17 2016

.SYNOPSIS...
A STRONG LOW PRESSURE OVER NORTHERN MICHIGAN WILL REMAIN IN CLOSE
PROXIMITY TO THE AREA TODAY KEEPING WINDS GUSTY AT TIMES THIS
AFTERNOON. AN UPPER LEVEL LOW WILL THEN MOVE ACROSS THE AREA
FRIDAY INTO THE WEEKEND BRINGING A CHANCE OF PRECIPITATION BACK TO
THE AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE UPPER LEVEL LOW THAT HELPED PUSH THE SURFACE COLD FRONT
THROUGH THE AREA WEDNESDAY WILL START TO GET ABSORBED INTO A
STRONGER UPPER LEVEL LOW LOCATED OVER NORTHERN QUEBEC THIS MORNING.
AT THE SAME TIME AN UPPER LEVEL RIDGE WILL PUSH INTO SOUTHERN
MANITOBA TRAPPING LEFT OVER VORTICITY UNDERNEATH THE RIDGE. AS THE
BAND OF PV NUDGES SOUTH THAT COULD HELP TO PROVIDE SOME WEAK LIFT
(AS SEEN ON THE GFS OMEGA FIELD) TO HELP PRODUCE SOME VERY LIGHT
SHOWERS. LOOKING AT FORECAST SOUNDINGS FOR THIS AFTERNOON BOTH THE
NAM AND GFS SHOW ANOTHER DAY OF VERY GOOD MIXING. THE NAM HAS THE
TEMPERATURE PROFILE DRY ADIABATIC UP TO AROUND 600 MB IN PLACES
WHILE THE GFS IS SLIGHTLY LESS AGGRESSIVE (AROUND 700 MB). THESE
STEEP LAPSE SHOULD PROMOTE SOME SHOWER DEVELOPMENT... BUT MOISTURE
IS LACKING. PWATS ARE ONLY FORECASTED TO BE AROUND 0.30" WHICH IS
BELOW THE AVERAGE FOR THIS TIME OF YEAR. ALMOST ALL OF THE HIGH
RES MODELS SHOW SOME TYPE OF VERY WEAK SHOWER ACTIVITY THIS
AFTERNOON BUT THINK THIS IS OVERDONE GIVEN THE LACK OF MOISTURE.
HAVE KEPT WITH LOW END POPS TO COVER THIS.

HIGH TEMPERATURES TODAY WILL BE VERY SIMILAR TO YESTERDAY JUST A
COUPLE OF DEGREES COOLER. 1000 - 850 MB THICKNESS HAVE DECREASED
BY ABOUT 10 M (~1335 M) COMPARED TO YESTERDAY AND 850 TEMPS HAVE
ALSO COOLED BY A COUPLE OF DEGREES. HIGHS AROUND 60 DEGREES LOOKS
LIKELY.

WINDS WILL ALSO BE GUSTY THIS AFTERNOON AS DEEP MIXING AND A TIGHT
PRESSURE GRADIENT WILL HELP WINDS PICK UP IN SPEED. HOWEVER WINDS
LOOK TO BE JUST BELOW ADVISORY CRITERIA. ON BOTH GFS AND NAM
SOUNDINGS MOMENTUM TRANSFER FROM BUFKIT SUPPORT GUSTS BELOW
ADVISORY CRITERIA (~ 30 - 35 KTS MAX). WEAK SURFACE RIDGING OFF TO
THE SOUTH SHOULD ALSO HELP TO DAMPEN WINDS A BIT FROM YESTERDAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
TONIGHT INTO FRIDAY MORNING THE UPPER LEVEL RIDGE WILL CONTINUE TO
PUSH SOUTH. BY FRIDAY EVENING THE LEFT OVER PV WILL START TO CLOSE
OFF AND FORM ANOTHER UPPER LEVEL LOW OVER IOWA. GLOBAL MODELS
BEGIN TO DIVERGE HERE ON PLACEMENT AND SPEED OF PROGRESSION OF THE
LOW FOR THE WEEKEND. ALL OF THESE SLIGHT DIFFERENCES HAVE SIGNIFICANT
IMPACTS ON THE WEATHER FORECASTED AT THE SURFACE. AS OF CURRENT
THE GFS SEEMS TO BE AN OUTLIER IN PROGRESSING THE LOW TO QUICKLY
TO THE EAST WHILE THE NAM AND EURO HOLD THE LOW BACK FOR SLIGHTLY
LONGER. GIVEN THE BLOCKING PATTERN THAT IS INITIALLY FORECASTED TO
SET UP HAVE TRENDED THE GRIDS TO THE SLOWER EURO/ NAM SOLUTION.

FOR FRIDAY AM EXPECTING MOSTLY DRY CONDITIONS AND COOLER
CONDITIONS AS 850 MB TEMPERATURES AND THICKNESSES CONTINUE TO
DECREASE. BY SATURDAY MORNING THE UPPER LEVEL LOW WILL BE
APPROACHING FROM THE WEST WITH INCREASING CLOUDS FORECASTED. HAVE
ALSO CONTINUED TREND OF INCREASING POPS AS THE DAY PROGRESSES
SATURDAY WITH HIGHEST CHANCE OFF TOWARDS THE SOUTH. HAVE EXPANDED
LOW CHANCE POPS ACROSS THE ENTIRE CWA GIVEN THE UPPER LOW EVEN
THOUGH MOISTURE VALUES REMAIN NEAR AVERAGE (PWATS AROUND 0.40").
BY SATURDAY AFTERNOON A SURFACE LOW WILL FORM OVER THE
SOUTHEASTERN UNITED STATES IN RESPONSE TO THE UPPER LEVEL LOW. THE
TRACK OF THIS LOW HAS REMAINED HIGHLY VARIABLE OVER THE PAST
COUPLE OF DAYS. THE GENERAL SOLUTION APPEARS FOR MOST OF THE
PRECIP WITH THE SURFACE LOW TO BE OFF TO OUR SOUTH AND EAST.
THERMAL PROFILES FOR SATURDAY WOULD ALSO SUPPORT A RAIN/ SNOW MIX
WITH ALL SNOW AND ALL RAIN AT TIMES.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
UPPER TROUGH SETTING UP OVER THE EASTERN CONUS WILL DICTATE WEATHER
CONDITIONS FOR MUCH OF THIS PERIOD. THIS REGIME WILL FEATURE LIMITED
MOISTURE AND COOLER THAN NORMAL TEMPERATURES.

MOISTURE ASSOCIATED WITH DEVELOPING LOW PRESSURE SHOULD STAY MAINLY
SOUTH OF THE AREA ON SATURDAY SO WENT WITH A SLIGHT CHANCE OF SHOWERS
ALONG OUR SOUTHERN FRINGE OF COUNTIES. AS THE LOW TRAVELS TO THE
EAST COAST SUNDAY...SHOWERS MAY BE CONFINED TO SOUTHEAST COUNTIES.
SNOW MAY MIX IN THERE SUNDAY MORNING UNDER NEAR FREEZING CONDITIONS.
A LOW CHANCE FOR RAIN AND SNOW SHOWERS WILL EXIST MONDAY WHEN A THE
AREA IS UNDER A CHILLY NORTHWEST FLOW BEHIND THE LOW. HIGH PRESSURE
IS THEN FORECAST TO PROVIDE DRY WEATHER AREA WIDE ON TUESDAY. DRY
WEATHER COULD PERSIST THROUGH WEDNESDAY WHEN A WARM FRONT IS SHOWN
TO DEVELOP OVER THE GREAT LAKES WHILE A RIDGE BUILDS ALOFT.

TEMPERATURES WILL BE BELOW NORMAL SATURDAY THROUGH MONDAY WITH HIGHS
FORECAST TO BE IN THE 40S. WARM ADVECTION AT THE SURFACE AND ALOFT
WILL BEGIN TO BOOST READINGS TO NEAR NORMAL 50S ON TUESDAY...THEN
INTO THE 60S ON WEDNESDAY.

&&

.AVIATION /10Z THURSDAY THROUGH MONDAY/...
THERE ARE STILL A FEW LINGERING MID LEVEL CLOUDS ACROSS THE
AREA...BUT SKIES ARE GENERALLY BECOMING MOSTLY CLEAR ATTM. A
SHEARED OUT VORT AXIS WILL SAG SLOWLY SOUTH THROUGH THE AFTERNOON
AND THIS MAY COMBINE WITH SOME WEAK INSTABILITIES TO PRODUCE A FEW
SHOWERS. THE BEST CHANCE FOR THIS WOULD SEEM TO BE NEAR THE
CENTRAL OHIO TAF SITES BUT EXPECT COVERAGE TO BE LIMITED ENOUGH TO
LEAVE MENTION OUT OF THE TAFS. WESTERLY WINDS WILL INCREASE
THROUGH LATE MORNING WITH GUSTS IN THE 25 TO 35 KNOT RANGE
POSSIBLE THROUGH THE AFTERNOON HOURS. WINDS WILL SUBSIDE THIS
EVENING AS HIGH PRESSURE BUILDS INTO THE REGION. VFR CONDITIONS
ARE EXPECTED THROUGH THE TAF PERIOD.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES ARE POSSIBLE SATURDAY
INTO SUNDAY.

&&

.FIRE WEATHER...
ANOTHER DAY OF GOOD MIXING AND GUSTY WINDS WILL HELP DEWPOINTS AND
RELATIVE HUMIDITIES FALL THROUGH THE AFTERNOON. RELATIVE
HUMIDITIES WILL LIKELY FALL IN THE MID 20 PERCENT RANGE BY THIS
AFTERNOON WITH 10 HR FUEL MOISTURE IN THE UPPER SINGLE DIGITS
FORECASTED. MIXING HEIGHTS WILL ALSO LIKELY RISE ABOVE 10K FT THIS
AFTERNOON. WILL GO AHEAD AND ISSUE AN SPS FOR ALL COUNTIES TO
ADDRESS THIS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HAINES
NEAR TERM...HAINES
SHORT TERM...HAINES
LONG TERM...CONIGLIO
AVIATION...JGL
FIRE WEATHER...
Hazardous weather outlook, Mar 17, 4:22 AM EDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
422 AM EDT THU MAR 17 2016

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
074-180830-
WAYNE-FAYETTE-UNION-FRANKLIN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-
MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING-
422 AM EDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

WINDS WILL AGAIN BE GUSTY TODAY...WITH GUSTS OF 30 TO 40 MPH...MAINLY
DURING THE AFTERNOON. IN ADDITION... GUSTY WINDS WILL CREATE
AN ELEVATED THREAT FOR LOCALIZED WILD FIRES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ073-077>082-088-180830-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
422 AM EDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

WINDS WILL AGAIN BE GUSTY TODAY...WITH GUSTS OF 25 TO 35 MPH...MAINLY
DURING THE AFTERNOON. IN ADDITION... GUSTY WINDS WILL CREATE
AN ELEVATED THREAT FOR LOCALIZED WILD FIRES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 17, 4:18 AM EDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 AM EDT THU MAR 17 2016

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
074-171600-
WAYNE-FAYETTE-UNION-FRANKLIN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-
MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-
HOCKING-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...BROOKVILLE...KENTON...ADA...CELINA...
COLDWATER...WAPAKONETA...ST. MARYS...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...TROY...PIQUA...
TIPP CITY...URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...
PLAIN CITY...COLUMBUS...NEWARK...EATON...CAMDEN...DAYTON...
KETTERING...BEAVERCREEK...FAIRBORN...XENIA...
WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...PICKERINGTON...
HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON...LEBANON...
SPRINGBORO...FRANKLIN...WILMINGTON...BLANCHESTER...LOGAN
418 AM EDT THU MAR 17 2016

...BREEZY WINDS AND ELEVATED FIRE DANGER THIS AFTERNOON...

WINDS WILL AGAIN BE BREEZY THIS AFTERNOON WITH GUSTS UP TO 40 MPH
POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION... GUSTY WINDS WILL CREATE
AN ELEVATED THREAT FOR LOCALIZED WILD FIRES. THOSE CONSIDERING
OUTDOOR FIRES SHOULD WAIT UNTIL A CALMER DAY TO AVOID HAVING FIRES
SPREAD OUT OF CONTROL.

INZ073>075-080-KYZ089>100-OHZ073-077>082-088-171600-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES...
LAWRENCEBURG...AURORA...RISING SUN...VEVAY...CARROLLTON...
WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON...
ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...OWENTON...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER...
AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
TOLLESBORO...CHILLICOTHE...CINCINNATI...MILFORD...GEORGETOWN...
MOUNT ORAB...HILLSBORO...GREENFIELD...WEST UNION...PEEBLES...
WAVERLY...PIKETON...PORTSMOUTH...WHEELERSBURG
418 AM EDT THU MAR 17 2016

...ELEVATED FIRE DANGER THIS AFTERNOON...

GUSTY WINDS WILL CREATE AN ELEVATED THREAT FOR LOCALIZED WILD
FIRES. THOSE CONSIDERING OUTDOOR FIRES SHOULD WAIT UNTIL A CALMER
DAY TO AVOID HAVING FIRES SPREAD OUT OF CONTROL.

Nearby

Red Flag Warnings in Ohio, 2016Red Flag Warnings in Indiana, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.